ON IRREGULAR COLORINGS OF DOUBLE WHEEL GRAPH FAMILIES


Creative Commons License

Rohini A., Venkatachalam M.

COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS, vol.68, no.1, pp.944-949, 2019 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 68 Issue: 1
  • Publication Date: 2019
  • Doi Number: 10.31801/cfsuasmas.000000
  • Title of Journal : COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS
  • Page Numbers: pp.944-949

Abstract

An assignment of colors to the vertices of a graph, so that no two adjacent vertices get the same color is called a proper coloring. An irregular coloring of a graph is a proper vertex coloring that distinguishes vertices in the graph either by their own colors or by the colors of their neighbours. In this paper, we investigate the irregular chromatic number for the middle graph, total graph, central graph and line graph of double wheel graph.